# SDR DALA2021051302704

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Rt Fwd Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 663 R, FWD ENTRRY DOOR EICAS MSG ON TAXIOUT. EXTINGUISH AFTER A FEW SECONDS. CORRECTIVE ACTION: OPERATE DOOR SEVERAL TIMES NO FAULTS. INSPECTED & CLEANED PROX SENSORS OF R1 DOOR IAW B757 AMM 52-71. OPS NML. (7643006)
